Mathematische Zeitschrift

, Volume 170, Issue 3, pp 283–286 | Cite as

On quasilinear elliptic systems of diagonal form

  • Per-Anders Ivert
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Frehse, J.: On two-dimensional quasilinear elliptic systems. Manuscripta Math.28, 21–49 (1979)Google Scholar
  2. 2.
    Hildebrandt, S., Widman, K.-O.: On the Hölder Continuity of Weak Solutions of Elliptic Systems of Second Order. Ann. Scuola Norm. Sup. Pisa Cl. Sci. Ser 44, 145–178 (1977)Google Scholar
  3. 3.
    Hildebrandt, S., Widman, K.-O.: Sätze vom Liouvilleschen Typ für quasilineare elliptische Gleichungen und Systeme. Nachr. Akad. Wiss. Göttingen, Math.-Phys. Kl. II (to appear)Google Scholar
  4. 4.
    Meier, M.: Liouville theorems for nonlinear elliptic equations and systems. Manuscripta Math.29, 207–228 (1979)Google Scholar
  5. 5.
    Wiegner, M.: A-priori Schranken für Lösungen gewisser elliptischer Systeme. Manuscripta Math.18, 279–297 (1976)Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Per-Anders Ivert
    • 1
  1. 1.Mathematisches Institut der Ruhr-UniversitätBochumGermany

Personalised recommendations